# SDR 2002FA0000336

- Difficulty date: March 5, 2002
- Submitted: March 13, 2002
- Operation: General aviation
- Aircraft: N703QD
- Make and model: Socata TBM 700
- Aircraft serial: 129
- Engine: Pwa PT6*
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Condition: Loose
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTED INTERMITTENT DME AND HEADPHONE JACK PROBLEMS.  UPON TROUBLESHOOTING, TECHNICIAN DISCOVERED 21 LOOSE CONNECTORS ON THE SYMBOL GENERATOR DUE TO BAD CRIMPING TECHNIQUES.  WIRING WAS REPAIRED AND OPERATIONAL CHECKED OK.
